# SDR YENA20160505394

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 60,494 hours, 21,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RT SHEAR PLATE AFT ENTRANCE, AT FRAMES 69-70, STR 23R.   REMOVED CORROSION IAW SRM 51-22-00.  SHEAR PLATE REPLACED IAW 51-42-11.
